Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The Charlier $ B$-series


Author: R. P. Boas
Journal: Trans. Amer. Math. Soc. 67 (1949), 206-216
MSC: Primary 42.4X
MathSciNet review: 0031581
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. P. Boas Jr., Representation of probability distributions by Charlier series, Ann. Math. Statistics 20 (1949), 376–392. MR 0031686 (11,190e)
  • [1] T. Carleman, Les fonctions quasi analytiques, Paris, 1926.
  • [2] C. V. L. Charlier, Über die Darstellung willkürlicher Funktionen, Arkiv för Matematik, Astronomi och Fysik vol. 2 (1906) no. 20.
  • [3] H. Cramér, Mathematical methods of statistics, Princeton, 1946.
  • [4] N. R. Jørgensen, Note sur la fonction de répartition de type B de M. Charlier, Arkiv för Matematik, Astronomi och Fysik vol. 10 (1915) no. 15.
  • [5] -, Undersøgelser over Frequensflader og Korrelation, Copenhagen thesis, 1916.
  • [6] S. Kullback, On the Charlier type 𝐵 series, Ann. Math. Statistics 18 (1947), 574–581. MR 0022615 (9,234f)
  • [7] E. Schmidt, Über die Charlier-Jordansche Entwicklung einer willkürlichen Funktion nach der Poissonschen Funktionen und ihren Ableitungen, Zeitschrift für Angewandte Mathematik und Mechanik vol. 13 (1933) pp. 139-142.
  • [8] Henrik L. Selberg, Über die Darstellung willkürlicher Funktionen durch Charliersche Differenzreihen, Skand. Aktuarietidskr. 25 (1942), 228–246 (German). MR 0014490 (7,292j)
  • [9] Henrik L. Selberg, Über die Darstellung der Dichtefunktion einer Verteilung durch eine Charliersche 𝐵-Reihe, Arch. Math. Naturvid. 46 (1943), no. 4, 127–138 (German). MR 0012698 (7,61c)
  • [10] E. C. Titchmarsh, The theory of functions, Oxford, 1932.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1949-0031581-2
PII: S 0002-9947(1949)0031581-2
Article copyright: © Copyright 1949 American Mathematical Society